MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 01/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that late stent thrombosis occurred.In (b)(6) 2017, a 2.75 x 24 synergy drug-eluting stent was implanted into the patient.No patient complications were reported.In (b)(6) 2018, the patient had a subsequent heart catheterization and it was noted that stent thrombosis had occurred.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7956288
Report Number2134265-2018-61823
Device Sequence Number11178912
Product Code NIQ
UDI-Device Identifier08714729840220
UDI-Public08714729840220
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2017
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0020084761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;